Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the local boundedness of singular integral operators

Author: Mark Leckband
Journal: Trans. Amer. Math. Soc. 308 (1988), 39-56
MSC: Primary 42B25; Secondary 47G05
MathSciNet review: 946428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class of singular integral operators whose kernels satisfy the usual smoothness conditions is studied. Let such an operator be denoted by $ K$. We establish necessary conditions that imply $ K$ has local (weighted) $ {L^p}$ norm inequalities.

The underlying principle is as follows. If $ {\chi _Q}$ is the characteristic function of a fixed cube $ Q$ of $ {R^n}$, or all of $ {R^n}$, then $ K{\chi _Q}$ and (the adjoint of $ K$) $ {K^{\ast}}{\chi _Q}$ determine the boundedness properties of $ K$ for functions supported in a proper fraction of $ Q$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B25, 47G05

Retrieve articles in all journals with MSC: 42B25, 47G05

Additional Information

PII: S 0002-9947(1988)0946428-1
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia